# SDR 97ZZZX3604

- Difficulty date: June 11, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Seal
- Part number: 1176415503
- Condition: Defective
- Location: Fuel Dist
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUBBER SWELLED ON SEAL.
